# SDR ASAA2024011147479

- Difficulty date: January 11, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501105
- Condition: Corroded
- Location: Bs 500l-500j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR STA 500L RBL 13.84 IS CORRODED. GROUNDED - YES. EVAL'D CORROSION ON FWD PIT FLOOR SUPPORT STA 500L RBL 13.84. HAS 100% MAT LOSS AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2.4.B.(2). REMOVED & REPLACED WITH NEW FWD PIT FLOOR SUPPORT PN: BAC1520-1397 7050-T76511 & PN: BAC1509-100688 7050-T 76511 FROM STA 500J+12 TO STA 500L RBL 13.84 IAW B737-900ER SRM 53-00-53-2R-3.
